# SDR GTIA2022020736267

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 25,026 hours, 11,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SERVICE DOOR ASSIT BOTTLE NEEDS SERVICING. -SERVICED THE R2 DOOR SERVICE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
